Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A method for finding permanents of $ 0,\,1$ matrices

Author: Ralph Kallman
Journal: Math. Comp. 38 (1982), 167-170
MSC: Primary 15A15; Secondary 05B20, 15-04
MathSciNet review: 637294
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Certain row operations are used in a method for computing permanents of 0, 1 matrices. Machine execution times for this method are compared with those for the Ryser and Nijenhuis-Wilf algorithms.

References [Enhancements On Off] (What's this?)

  • [1] R. Kallman, Computer Programs for Evaluating Permanents of 0, 1 Matrices, Dept. of Math. Techn. Report., Ball State Univ., 1980.
  • [2] Albert Nijenhuis and Herbert S. Wilf, Combinatorial algorithms, 2nd ed., Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1978. For computers and calculators; Computer Science and Applied Mathematics. MR 510047 (80a:68076)
  • [3] Herbert John Ryser, Combinatorial mathematics, The Carus Mathematical Monographs, No. 14, Published by The Mathematical Association of America; distributed by John Wiley and Sons, Inc., New York, 1963. MR 0150048 (27 #51)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 15A15, 05B20, 15-04

Retrieve articles in all journals with MSC: 15A15, 05B20, 15-04

Additional Information

PII: S 0025-5718(1982)0637294-0
Keywords: Permanent
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia